Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 45, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Apr 16, 2011, 5:41 PM EDT for Franklin County, Nash County, Wilson County, North Carolina. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2011, 5:41 PM EDT (21:41 UTC)
- Expired
- Apr 16, 2011, 6:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Franklin County, NC, Nash County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 50 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 12:02 PM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 605 m²/s²
- 0-3 km storm-relative helicity
- 909 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
673
WUUS52 KRAH 162141
SVRRAH
NCC069-127-195-162215-
/O.NEW.KRAH.SV.W.0045.110416T2141Z-110416T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
541 PM EDT SAT APR 16 2011
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WILSON COUNTY IN CENTRAL NORTH CAROLINA
NASH COUNTY IN CENTRAL NORTH CAROLINA
SOUTHEASTERN FRANKLIN COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 615 PM EDT
* AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER MIDDLESEX...OR 17 MILES SOUTHWEST OF
NASHVILLE...MOVING NORTHEAST AT 60 MPH. QUARTER SIZED HAIL AND
WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
NASHVILLE...
DORTCHES...RED OAK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.
&&
LAT...LON 3618 7798 3618 7797 3617 7792 3614 7789
3612 7776 3573 7790 3566 7815 3568 7816
3571 7816 3573 7820 3579 7825 3582 7825
3585 7827 3619 7801
TIME...MOT...LOC 2141Z 229DEG 54KT 3586 7808
$$
JOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 12:52 PM EDT, 4 hours 49 minutes earlier.
Area forecast discussion, Apr 16, 12:52 PM EDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
1252 PM EDT SAT APR 16 2011
.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL CROSS OUR REGION TODAY....THEN
MOVE OFFSHORE THIS EVENING. HIGH PRESSURE WILL FOLLOW FOR TONIGHT
THROUGH SUNDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 1030 AM SATURDAY...
SEVERE WEATHER OUTBREAK WITH A HIGH RISK FOR SEVERE STORMS
SATURDAY...
A 16Z RAOB HAS BEEN SCHEDULED FOR KGSO. THE GARNER NOAA WEATHER
RADIO IS OFF THE AIR DUE TO PHONE LINE PROBLEMS. TECHNICIANS ARE
WORKING ON THE PROBLEM.
LOOKING OVER RECENT TRENDS AND 12Z SOUNDINGS EVERYTHING REMAINS
PRIMED FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK ACROSS CENTRAL NC
FROM NOON THROUGH 7 PM TODAY. SATELLITE IMAGERY ALONG WITH LIGHTNING
DATA SHOW A BAND OF DEVELOPING STORMS ALREADY STARTING TO ORGANIZE
THEMSELVES EAST OF THE MOUNTAINS. THIS IS OCCURRING IN A REGION
JUST AHEAD OF THE MID LEVEL DRY AIR WHERE MID LEVEL LAPSE RATES ARE
BEST. BEST SURFACE BASED AND MIXED LAYER CAPE IS STILL OVER SC THIS
MORNING...BUT WITH TEMPS WARMING INTO THE MID 70S AND DEWPOINTS INTO
THE LOWER 60S THIS HIGHER INSTABILITY AIR WILL ADVECT NORTH INTO
CENTRAL NC. LOW LCLS AND HIGH SHEAR FROM THE LOW TO MID LEVELS IS
ALREADY IN PLACE. AS THE INSTABILITY INCREASES AND THE DYNAMICS AND
UPDRAFT VELOCITIES INCREASE AS THE UPPER LOW APPROACHES FROM THE
WEST THE DANGER OF SEVERE WEATHER WILL INCREASE GREATLY.
THE COMBINATION OF ATMOSPHERIC VARIABLES WILL LIKELY RESULT IN
SUPERCELLS DEVELOPING THIS AFTERNOON AHEAD OF A QLCS SQUALL LINE ALL
CAPABLE OF PRODUCING TORNADOES...DAMAGING WINDS IN EXCESS OF 60 MPH
AND LARGE HAIL. TIMING OF THE MOST SIGNIFICANT SEVERE THREAT IN THE
TRIAD IS FROM NOON THROUGH 3 PM...THE TRIANGLE FROM 1 PM THROUGH 5
PM...THE I-95 CORRIDOR AND THE COASTAL PLAIN FROM 2 PM THROUGH 7 PM.
FLOOD THREAT LOOKS MINIMAL AS SOILS HAVE HAD TIME TO DRY FROM THE
LAST SIGNIFICANT RAINS AND TRAINING OF STORMS IS NOT LIKELY. BRIEF
HEAVY RAINS WILL HOWEVER CAUSE AT LEAST SOME PONDING OF WATER IN
MORE URBAN LOCATIONS AND LOW LYING AREAS.
SHOWERS ENDING IN THE EAST THIS EVENING AS THE FRONT EXITS TO THE
EAST. CLEARING BEHIND THE FRONT OF CLOUDS AND MUCH OF THE NIGHT
SHOULD BE CLEAR.
HIGH TEMPERATURES MID 60S IN THE TRIAD TO MID 70S IN THE TRIANGLE
SOUTH AND EAST WITH LOW TEMPERATURES MID 40S TO LOWER 50S.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 1230 PM SATURDAY...
SURFACE HIGH PRESSURE WILL BE IN CONTROL OF THE WEATHER ACROSS
CENTRAL NC THROUGH THE SHORT TERM AS IT PROGRESSES FAIRLY QUICKLY
EASTWARD ACROSS THE SOUTHEASTERN US. THIS WILL RESULT IN FAIR
WEATHER AND THEN AS RETURN FLOW SETS BY SUNDAY AFTERNOON...A WARMING
TREND THROUGH THE PERIOD. THICKNESS VALUES WILL REBOUND TO NEAR
1380M BY MONDAY AFTERNOON WHICH SHOULD TRANSLATE TO HIGH TEMPS IN
THE MID/UPPER 70S TO NEAR 80 DEGREES (A GOOD FIVE DEGREES WARMER
THAN WHAT IS EXPECTED ON SUNDAY). OVERNIGHT LOWS WILL ALSO BE ON A
MODERATING TREND...WITH UPPER 40S TO NEAR 50 DEGREES EXPECTED SUNDAY
NIGHT AND MID 50S EXPECTED BY MONDAY NIGHT.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS OF 1245 PM SATURDAY...
DURING THE BEGINNING OF THE LONG TERM PERIOD...THE SUBTROPICAL RIDGE
IS PROGGED TO STRENGTHEN OVER THE SOUTHWESTERN ATLANTIC AND THE
SOUTHEASTERN US. THIS FEATURE IS EXPECTED TO PUSH THE NEXT STORM
SYSTEM MOVING OUT OF THE PLAINS NEXT WEEK NORTH OF THE FORECAST AREA
AS IT TRACKS INTO THE UPPER GREAT LAKES REGION. THEREFORE THE
TRAILING FRONTAL ZONE AND ASSOCIATED PRECIP IS EXPECTED TO INITIALLY
REMAIN NORTH OF THE REGION THROUGH AT LEAST WEDNESDAY...RESULTING IN
DRY CONDITIONS AND A CONTINUED WARMING TREND. HIGH TEMPS ARE
EXPECTED TO RISE FROM THE LOW/MID 80S ON TUESDAY TO THE MID/UPPER
80S BY WEDNESDAY. THE AFOREMENTIONED SUBTROPICAL RIDGE IS THEN
PROGGED TO BECOME SUPPRESSED TO THE SOUTH WHICH SHOULD ALLOW THE
FRONTAL ZONE TO DRIFT SOUTHWARD INTO THE REGION THURSDAY INTO
FRIDAY. MODELS HAVE TRENDED TOWARDS A STRONGER SOUTHWARD PUSH OF
THIS FRONT WHICH SHOULD RESULT IN BETTER PRECIP CHANCES WEDNESDAY
INTO THURSDAY. WILL ALSO SHOW A SLIGHT CHANCE OF PRECIP FRIDAY INTO
SATURDAY AS THE FRONTAL BOUNDARY. SLIGHTLY COOLER TEMPS ARE ALSO
EXPECTED FOR THE END OF THE FORECAST PERIOD..
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
AS OF 755 AM SATURDAY...
WINDY CONDITIONS IN SOUTHEAST THEN SOUTHERLY FLOW WILL DEVELOP
TODAY...AHEAD OF A STRONG LOW PRESSURE SYSTEM THAT WILL CROSS OUR
REGION LATER THIS AFTERNOON. OTHERWISE...EXPECT CURRENT IFR-MVFR
CEILINGS (IN NUMEROUS SHOWERS) AT KINT/KGSO TO RISE TO AROUND 2000
FT THROUGH MIDDAY...WHILE GENERALLY LOW VFR OR HIGH MVFR CEILINGS
DEVELOP AT THE REMAINDER OF CENTRAL NC TAF SITES. SHOWERS AND
THUNDERSTORMS WILL BECOME MORE NUMEROUS WITH DAYTIME
HEATING/DESTABILIZATION AND THE APPROACH OF A VERY DYNAMIC STORM
SYSTEM FROM THE WEST BETWEEN 15-19Z. SHOWERS AND STORMS -- --
WITH DAMAGING WINDS...ISOLATED TORNADOES...AND LARGE HAIL -- WILL BE
MOST CONCENTRATED ALONG AND IMMEDIATELY AHEAD OF A COLD FRONT THAT
WILL CROSS CENTRAL NC THIS AFTERNOON. THE PROJECTED TIMING OF THE
MOST CONCENTRATED AND INTENSE STORMS WILL BE APPROXIMATELY BETWEEN
18-20Z AT KINT/KGSO...20-22Z AT KRDU/KFAY...AND 21-23Z AT KRWI.
DRY...VFR CONDITIONS WILL FOLLOW QUICKLY ON THE HEELS OF THE COLD
FRONT AND ASSOCIATED SHOWERS AND THUNDERSTORMS...AS HIGH PRESSURE
WILL BUILD INTO OUR REGION FROM THE WEST TONIGHT.
LOOKING AHEAD: THE HIGH PRESSURE RIDGE WILL CONTINUE TO EXTEND
ACROSS THE SOUTHEASTERN US AND MAINTAIN VFR CONDITIONS THROUGH THE
MIDDLE OF NEXT WEEK.
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...MWS
NEAR TERM...JO
SHORT TERM...KRR
LONG TERM...KRR
AVIATION...MWSHazardous weather outlook, Apr 16, 3:21 PM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 321 PM EDT SAT APR 16 2011 NCZ007>011-024>028-040>043-075>078-085-086-088-089-171930- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH- EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-MOORE-LEE-HARNETT-WAYNE- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 321 PM EDT SAT APR 16 2011 ...TORNADO WATCH 150 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THIS STORM SYSTEM WILL LIKELY RESULT IN SUPERCELLS ALONG WITH A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES...DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. THOSE WITH OUTDOOR PLANS AND ACTIVITIES THIS AFTERNOON AND EVENING SHOULD CONSIDER ALTERNATIVE PLANS. EVERYONE SHOULD CLOSELY STAY TUNED TO THE LATEST WEATHER CONDITIONS LISTENING FOR WATCHES AND WARNINGS. STORMS WILL BE MOVING IN EXCESS OF 55 MPH... ALLOWING LITTLE TIME TO REACT ONCE THE THREAT IS NEAR. TORNADO WINDS CAN DESTROY MOBILE HOMES...SEVERELY DAMAGE HOMES AND BUILDINGS... OVERTURN VEHICLES... AND COLLAPSE THE ROOFS OF STORES... GYMNASIUMS... AND CAFETERIAS. IF A TORNADO WARNING IS ISSUED OR A TORNADO IS MOVING TOWARDS YOUR AREA... ABANDON MOBILE HOMES AND SEEK SHELTER IN A STURDY BUILDING. KNOW WHERE THE SAFEST LOCATION IN ANY BUILDING YOU OCCUPY IS LOCATED. RESIDENTS OF MOBILE HOMES SHOULD CONSIDER ALTERNATES TO REMAINING HOME THIS AFTERNOON. IF YOU ARE INDOORS... TAKE SHELTER IN A BASEMENT. IF NO BASEMENT IS AVAILABLE... GO TO THE LOWEST FLOOR IN AN INTERIOR ROOM SUCH AS A CLOSET OR BATHROOM. STAY AWAY FROM DOORS... WINDOWS AND OUTSIDE WALLS. FLYING DEBRIS CAN EASILY PENETRATE EXTERIOR WALLS. PUT AS MANY WALLS BETWEEN YOU AND THE TORNADO AS YOU CAN. PROTECT YOURSELF FROM FLYING AND FALLING DEBRIS WITH PILLOWS OR BLANKETS. IF YOU ARE DRIVING AND A TORNADO THREATENS... SEEK SHELTER IN A STRONG BUILDING. DO NOT STOP UNDER OVERPASSES. IF NO SHELTER IS AVAILABLE... AS A LAST RESORT ABANDON THE VEHICLE AND LIE FLAT IN A LOW LYING AREA OR DITCH. MONITOR THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE BY LISTENING TO NOAA WEATHER RADIO OR BY VISITING OUR WEBSITE AT HTTP://WEATHER.GOV/RALEIGH. YOU CAN ALSO KEEP UP WITH THE LATEST WEATHER ON A WEB ENABLED CELL PHONE OR OTHER MOBILE DEVICE BY VISITING HTTP://MOBILE.WEATHER.GOV. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING. SPOTTERS SHOULD REPORT SEVERE WEATHER AS SOON AS IT IS SAFE TO DO SO. PLEASE STAY TUNED FOR LATER WATCHES AND WARNINGS. NCZ021>023-038-039-073-074-083-084-171930- FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY-ANSON- RICHMOND- 321 PM EDT SAT APR 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 16, 5:21 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
521 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 4 ESE CARTHAGE 35.32N 79.35W
04/16/2011 MOORE NC PUBLIC
TWO 18 INCH TREES DOWN NEAR UNION PINES HIGH SCHOOL
&&
EVENT NUMBER RAH1100474
SECLocal storm report, Apr 16, 5:24 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
524 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL ROANOKE RAPIDS 36.45N 77.65W
04/16/2011 M1.75 INCH HALIFAX NC 911 CALL CENTER
LAW ENFORCEMENT REPORTED GOLF BALL SIZE HAIL
&&
EVENT NUMBER RAH1100475
KRRLocal storm report, Apr 16, 5:28 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
528 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TORNADO 1 S DUNN 35.30N 78.62W
04/16/2011 HARNETT NC TRAINED SPOTTER
STRUCTURAL DAMAGE. ROOF OFF FOOD LION GROCERY STORE AND
FRONT WINDOW BLOWN OUT. NUMEROUS CARS WITH WINDOWS BLOWN
OUT. LARGE TREES UPROOTED.
&&
EVENT NUMBER RAH1100476
GIHLocal storm report, Apr 16, 5:30 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
530 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL GOLDSBORO 35.37N 77.98W
04/16/2011 M1.00 INCH WAYNE NC TRAINED SPOTTER
&&
EVENT NUMBER RAH1100477
KRRLocal storm report, Apr 16, 5:33 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
533 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TORNADO WILSON 35.73N 77.92W
04/16/2011 WILSON NC EMERGENCY MNGR
NUMEROUS CARS OVERTURNED AND BUILDINGS DESTROYED IN
DOWNTOWN WILSON
&&
EVENT NUMBER RAH1100478
KRRLocal storm report, Apr 16, 5:35 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
535 PM EDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 2 SW FALLS LAKE 35.91N 78.61W
04/16/2011 E1.75 INCH WAKE NC COCORAHS
HAIL SHREDDED LEAVES AND DENTED CARS
&&
EVENT NUMBER RAH1100480
SECThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 8:44 AM EDT | Special Weather Statement | RAH | Anson, Davidson, Guilford, Montgomery, Moore, Randolph and 1 more | 61 min |
| Apr 16, 12:17 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth | 43 min |
| Apr 16, 12:26 PM EDT | Severe Thunderstorm Warning | RAH | Davidson | 64 min |
| Apr 16, 12:43 PM EDT | Tornado Warning | RAH | Davidson | 47 min |
| Apr 16, 12:45 PM EDT | Special Weather Statement | RAH | Harnett, Hoke, Lee, Moore, Richmond, Scotland | 60 min |
| Apr 16, 1:03 PM EDT | Tornado Warning | RAH | Anson, Stanly | 27 min |
| Apr 16, 1:07 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 53 min |
| Apr 16, 1:08 PM EDT | Tornado Warning | RAH | Hoke, Scotland | 37 min |
| Apr 16, 1:22 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Stanly | 53 min |
| Apr 16, 1:26 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Lee, Moore | 28 min |
| Apr 16, 1:39 PM EDT | Tornado Warning | RAH | Randolph | 21 min |
| Apr 16, 1:42 PM EDT | Areal Flood Advisory | RAH | Guilford, Randolph | 3 hr |
| Apr 16, 1:43 PM EDT | Severe Thunderstorm Warning | RAH | Alamance | 62 min |
| Apr 16, 1:46 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Richmond | 59 min |
| Apr 16, 2:02 PM EDT | Tornado Warning | RAH | Alamance | 18 min |
| Apr 16, 2:05 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Guilford, Randolph | 55 min |
| Apr 16, 2:14 PM EDT | Areal Flood Advisory | RAH | Alamance | 3 hr |
| Apr 16, 2:16 PM EDT | Tornado Warning | RAH | Alamance | 29 min |
| Apr 16, 2:17 PM EDT | Severe Thunderstorm Warning | RAH | Orange, Person | 58 min |
| Apr 16, 2:25 PM EDT | Tornado Warning | RAH | Orange | 35 min |
| Apr 16, 2:34 PM EDT | Tornado Warning | RAH | Person | 22 min |
| Apr 16, 2:36 PM EDT | Tornado Warning | RAH | Person | 24 min |
| Apr 16, 2:43 PM EDT | Tornado Warning | RAH | Chatham, Lee, Moore | 47 min |
| Apr 16, 2:44 PM EDT | Areal Flood Advisory | RAH | Durham, Granville, Orange, Person | 2 hr |
| Apr 16, 2:49 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Richmond, Scotland | 41 min |
| Apr 16, 3:02 PM EDT | Tornado Warning | RAH | Hoke, Scotland | 43 min |
| Apr 16, 3:05 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Person, Wake | 40 min |
| Apr 16, 3:06 PM EDT | Flash Flood Warning | RAH | Guilford | 110 min |
| Apr 16, 3:12 PM EDT | Tornado Warning | RAH | Chatham, Durham, Harnett, Lee, Wake | 48 min |
| Apr 16, 3:25 PM EDT | Tornado Warning | RAH | Granville, Vance | 50 min |
| Apr 16, 3:26 PM EDT | Tornado Warning | RAH | Cumberland, Hoke | 49 min |
| Apr 16, 3:38 PM EDT | Areal Flood Advisory | RAH | Cumberland, Edgecombe, Franklin, Granville, Halifax, Harnett and 11 more | 3 hr |
| Apr 16, 3:38 PM EDT | Tornado Warning | RAH | Franklin, Nash, Wake | 37 min |
| Apr 16, 3:42 PM EDT | Tornado Warning | RAH | Cumberland, Sampson | 48 min |
| Apr 16, 3:53 PM EDT | Tornado Warning | RAH | Cumberland, Harnett, Sampson | 37 min |
| Apr 16, 3:57 PM EDT | Tornado Warning | RAH | Franklin, Granville, Vance, Warren | 48 min |
| Apr 16, 3:59 PM EDT | Tornado Warning | RAH | Franklin, Granville, Johnston, Nash, Vance, Wake | 46 min |
| Apr 16, 4:15 PM EDT | Tornado Warning | RAH | Harnett, Johnston, Sampson | 45 min |
| Apr 16, 4:25 PM EDT | Tornado Warning | RAH | Franklin, Halifax, Nash, Warren | 50 min |
| Apr 16, 4:29 PM EDT | Tornado Warning | RAH | Cumberland, Sampson | 31 min |
| Apr 16, 4:53 PM EDT | Tornado Warning | RAH | Johnston, Nash, Wilson | 52 min |
| Apr 16, 4:59 PM EDT | Tornado Warning | RAH | Sampson, Wayne | 46 min |
| Apr 16, 5:02 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Wake | 58 min |
| Apr 16, 5:12 PM EDT | Tornado Warning | RAH | Halifax | 18 min |
| Apr 16, 5:23 PM EDT | Tornado Warning | RAH | Sampson | 41 min |
| Apr 16, 5:25 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 30 min |
| Apr 16, 5:30 PM EDT | Tornado Warning | RAH | Wayne | 14 min |
| Apr 16, 5:51 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 42 min |
| Apr 16, 5:51 PM EDT | Severe Thunderstorm Warning | RAH | Wayne, Wilson | 24 min |
| Apr 16, 5:58 PM EDT | Tornado Warning | RAH | Wayne | 32 min |
| Apr 16, 6:08 PM EDT | Tornado Warning | RAH | Sampson | 17 min |
| Apr 16, 6:11 PM EDT | Severe Thunderstorm Warning | RAH | Sampson, Wayne | 20 min |
| Apr 16, 6:20 PM EDT | Tornado Warning | RAH | Wayne | 10 min |
| Apr 16, 7:43 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax, Sampson, Wayne, Wilson | 47 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.